# SDR AALA202410171868

- Difficulty date: October 15, 2024
- Submitted: October 17, 2024
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 75,541 hours, 29,211 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: DHE1141
- Condition: Faulted
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AT FL 350 1/2 WAY THROUGH 3 HOUR FLIGHT,  SLIDE ANNUNCIATION ON ECAM FOR DOOR 3R FLASHES INTERMITTENTLY . EMERGENCY EXIT AMBER CAUTION ALSO FLASHES INTERMITTENTLY. PRESSURIZATION IS NORMAL ANDVISUAL CHECK OF DOOR AND SLIDE IS NORMAL. MAINTENANCE REPLACED RIGHT HAND AFT EMERGENCY EXIT ARMING HANDLE PROXIMITY SENSOR 6WN2 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-73-11.
